# SDR UPS98827635

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 1480 LONG 21R FRAME CRACKED.  REMOVED GILLINER FOR ACCESS.  REMOVED DAMAGED CLIP, FAB REPLACEMENT CLIP IAW DAC DWG 5773480.  HEAT TREATED CLIP IAW TPS-1003, DRILLED DEBURNED CLIP, TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED CLIP IAW DC8 SRM 51-1-20D & 51-1-9.  REINSTALLED GILLINER IAW DC8 SRM 51-1-21D.
